On Self-Tuning Control of Nonminimum Phase Discrete-Time Stochastic Systems

Muhammad SHAFIQ  Jianming LU  Takashi YAHAGI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E79-A   No.12   pp.2176-2184
Publication Date: 1996/12/25
Online ISSN: 
Print ISSN: 0916-8508
Type of Manuscript: PAPER
Category: Systems and Control
self-tuning control,  nonminimum phase system,  stochastic system,  approximate inverse system,  

Full Text: PDF>>
Buy this Article

This paper presents a new method for the selftuning control of nonminimum phase discrete-time stochastic systems using approximate inverse systems obtained from the leastsquares approximation. Using this approximate inverse system the gain response of the system can be made approximately unit and phase response exactly zero. We show how unstable polezero cancellations can be avoided. This approximate inverse system can be used in the same manner for both minimum and nonminimum phase systems. Moreover, the degrees of the controller polynomials do not depend on the approximate inverse system. We just need an extra FIR filter in the feedforward path.